zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Generalized retarded integral inequalities. (English) Zbl 1171.26328
Summary: We prove some new retarded integral inequalities. The results generalize those in [Y. G. Sun, J. Math. Anal. Appl. 301, No. 2, 265–275 (2005; Zbl 1057.26022)].

MSC:
26D15Inequalities for sums, series and integrals of real functions
References:
[1]Agarwal, R. P.; Ryoo, C. S.; Kim, Y. -Ho: New integral inequalities for iterated integrals with applications, J. inequal. Appl. (2007) · Zbl 1133.26304 · doi:10.1155/2007/24385
[2]R.A.C. Ferreira, D.F.M. Torres, Generalizations of Gronwall-Bihari inequalities on time scales, J. Difference Equ. Appl., in press (doi:10.1080/10236190802213276)
[3]Jiang, F.; Meng, F.: Explicit bounds on some new nonlinear integral inequalities with delay, J. comput. Appl. math. 205, No. 1, 479-486 (2007) · Zbl 1135.26015 · doi:10.1016/j.cam.2006.05.038
[4]Lipovan, O.: A retarded integral inequality and its applications, J. math. Anal. appl. 285, No. 2, 436-443 (2003) · Zbl 1040.26007 · doi:10.1016/S0022-247X(03)00409-8
[5]Lipovan, O.: Integral inequalities for retarded Volterra equations, J. math. Anal. appl. 322, No. 1, 349-358 (2006) · Zbl 1103.26018 · doi:10.1016/j.jmaa.2005.08.097
[6]Ma, Q. -H.; Pečarić, J.: Some new nonlinear retarded integral inequalities and their applications, Math. inequal. Appl. 9, No. 4, 617-632 (2006) · Zbl 1122.26023
[7]Ma, Q. -H.; Pečarić, J.: Some new retarded Volterra–Fredholm type integral inequalities with power nonlinear and their applications, Math. inequal. Appl. 10, No. 4, 811-826 (2007) · Zbl 1129.26014
[8]Ma, Q. -H.; Pečarić, J.: On some new nonlinear retarded integral inequalities with iterated integrals and their applications, J. korean math. Soc. 45, No. 2, 331-353 (2008) · Zbl 1153.26314 · doi:10.4134/JKMS.2008.45.2.331
[9]Ou-Yang-Liang: The boundedness of solutions of linear differential equations y”+A(t)y=0, Adv. math. 3, 409-415 (1957)
[10]Pachpatte, B. G.: On some new inequalities related to certain inequalities in the theory of differential equations, J. math. Anal. appl. 189, No. 1, 128-144 (1995) · Zbl 0824.26010 · doi:10.1006/jmaa.1995.1008
[11]Sun, Y. G.: On retarded integral inequalities and their applications, J. math. Anal. appl. 301, No. 2, 265-275 (2005) · Zbl 1057.26022 · doi:10.1016/j.jmaa.2004.07.020
[12]Xu, R.; Sun, Y. G.: On retarded integral inequalities in two independent variables and their applications, Appl. math. Comput. 182, No. 2, 1260-1266 (2006) · Zbl 1118.26025 · doi:10.1016/j.amc.2006.05.013
[13]Zhao, P.; Meng, F.; Zhao, Y.: A generalization of a retarded inequality and its applications, Ann. differential equations 22, No. 1, 113-118 (2006) · Zbl 1094.26024